# SDR HEEA079047

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,741 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: S3008EC6
- Condition: Leaking
- Location: Air Conditioner
- Part time: 1,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR WAS LEAKING OIL.
